Discussions that mention levlite

Birth Control board


:wave:
Wish I could help you, but I have been on the pill for twenty years! I will be 40 in October, ahhh! For over the years, I had a lot of symptoms everyday I feel was terrible, but I just kept going and going to be strong and control of my angry, emotional, mood swings, spotting in different times, breast tenderness--OHHHH, :bouncing: that's driving me nuts! Even I can't ride my two horses in dressage. I had to wear tight, strong cup bra to hold it there as possible. :bouncing: A month ago, I feel getting worse everytime I take the pill and I feel more nausea, dizziness (lightheaded), more tired, you name it. :eek: I hate it. So I stopped taking them and I feel soooo much better, big difference!! It's like I got my old self back like I should be. Last week I called the clinic to let them know that I stopped taking them, but the gyn told me to try a different methods, lower dose which is Levlite. I'm still confused and scared of taking them again. I don't know what to do, either. :confused:

Wish I could give you more information that you need to know, however, if you feel something not right, contact your gyn and tell them how you feel. be sure that you write it down on your daily notebook about your symptoms. It might helps for you to figure that out.

Good luck!